# SDR 97UAL900897

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Rt Pack
- Component: Airesearch, 2075621
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  RIGHT PACK OVERHEATED.  FOUND RIGHT PACK GROUND COOLING FAN INOPERATIVE.  *S/D*  REPLACED RIGHT PACK GROUND COOLING FAN DUE TO BEING INOPERATIVE.
